Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 17, Issue 3, 2001
Metadata
 

Convexity and uniqueness in a free boundary problem arising in combustion theory
Arshak Petrosyan
pp. 421–431
Abstract | Full-Text PDF (226 KB) | Metadata

Parabolic equations involving 0th and 1st order terms with $L^1$ data
Thierry Goudon and Mazen Saad
pp. 433–469
Abstract | Full-Text PDF (341 KB) | Metadata

Liouville type theorems for $\varphi$-subharmonic functions
Marco Rigoli and Alberto G. Setti
pp. 471–520
Abstract | Full-Text PDF (385 KB) | Metadata

Endpoint multiplier theorems of Marcinkiewicz type
Terence Tao and James Wright
pp. 521–558
Abstract | Full-Text PDF (345 KB) | Metadata

Morera type problems in Clifford analysis
Emilio Marmolejo Olea
pp. 559–585
Abstract | Full-Text PDF (300 KB) | Metadata

Non-symmetric hitting distributions on the hyperbolic half-plane and subordinated perpetuities
Paolo Baldi, Enrico Cassadio Tarabusi, Alessandro FigĂ -Talamanca and Marc Yor
pp. 587–605
Abstract | Full-Text PDF (274 KB) | Metadata

Weak slice conditions, product domains, and quasiconformal mappings
Stephen M. Buckley and Alexander Stanoyevitch
pp. 607–642
Abstract | Full-Text PDF (381 KB) | Metadata

Quasicircles modulo bilipschitz maps
Steffen Rohde
pp. 643–659
Abstract | Full-Text PDF (253 KB) | Metadata

Moduli of certain Fano 4-folds
Walter L. Bailey, Jr.
pp. 661–667
Abstract | Full-Text PDF (151 KB) | Metadata